Публикация №358

Название публикацииBOUNDS AND ASYMPTOTICS FOR THE RATE OF CONVERGENCE OF BIRTH-DEATH PROCESSES
Название на другом языкеОЦЕНКИ И АСИМПТОТИКА СКОРОСТИ СХОДИМОСТИ ДЛЯ ПРОЦЕССОВ РОЖДЕНИЯ И ГИБЕЛИ
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBNНе задан
DOI10.1137/S0040585X97984097
Год издания2010
Том54
Номер1
ГлаваНе задан
Страницы97-113
АннотацияНе задан
АвторыЗейфман Александр Израилевич
Панфилова Т.Л.
и др.
ссылка в Internet
РИНЦ20
WoS17
Цитируемые
публикации авторов
ИПИ РАН

(2008) MARKOV CHAINS AND MODELS IN CONTINUOUS TIME

(2004) NONSTATIONARY QUEUES: ESTIMATION OF THE RATE OF CONVERGENCE

(1995) ON THE ESTIMATION OF PROBABILITIES FOR BIRTH AND DEATH PROCESSES

(2005) ON THE LOWER BOUND OF THE SPECTRUM OF SOME MEAN-FIELD MODELS

(2009) REPRESENTATIONS FOR THE EXTREME ZEROS OF ORTHOGONAL POLYNOMIALS

(1991) SOME ESTIMATES OF THE RATE OF CONVERGENCE FOR BIRTH AND DEATH PROCESSES

(1997) THE DECAY FUNCTION OF NONHOMOGENEOUS BIRTH-DEATH PROCESSES, WITH APPLICATION TO MEAN-FIELD MODELS

(2000) THE N-LIMIT OF SPECTRAL GAP OF A CLASS OF BIRTH-DEATH MARKOV CHAINS

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(2008) МАРКОВСКИЕ ЦЕПИ И МОДЕЛИ С НЕПРЕРЫВНЫМ ВРЕМЕНЕМ / CONTINUOUS-TIME MARKOV CHAINS AND MODELS